MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM

KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM
Model Number 26173KL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a uterine contraction, a fragment of the needle holder broke off.The x-ray revealed a foreign object that appeared to be the broken off part.The fragment was successfully removed, as confirmed by a follow-up x-ray.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Common Device Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25122801
Report Number2020550-2026-01040
Device Sequence Number8661580
Product Code GCJ
UDI-Device Identifier04048551001110
UDI-Public04048551001110
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
Report Date (Section F) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KL
Device Catalogue Number26173KL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2026
Event Location Hospital
Date Report to Manufacturer05/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown